# SDR SWAA096776

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 70,427 hours, 62,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W13202122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT F/A'S EGRESS LIGHT TEST SWITCH INOP.  REPAIRED LIGHT TEST SWITCH WIRE PER WDM & MM.
